# SDR 00656686

- Difficulty date: March 21, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Bcraft HONEYBEEHB
- Engine: Pwa PT6*
- Propeller: Mcauly 5JFR36C1003
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: L104DSZ
- Condition: Corroded
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER BLADE HAS CORROSION ON BLADE
